# SDR DXTA2024123101755

- Difficulty date: December 28, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N217QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6080
- Aircraft time: 7,467 hours, 4,152 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE ENGINE INLET: POSSIBLE SMALL BIRD INGESTION ON THE RIGHT ENGINE. CORRECTIVE ACTION: ENGINE INSPECTED. NO DAMAGE OR FOD INGESTED. IAW CL-650 AMM 05-51-20-210-801
